T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Please use this identifier to cite or link to this item:
|Title: ||Generating and Counting Hamilton Cycles in Random Regular Graphs|
|Authors: ||Frieze, A.|
Robinson, R. W.
|Keywords: ||Hamilton cycle|
|Issue Date: ||Jul-1996|
|Citation: ||Frieze, A., Jerrum, M., Molloy M., Robinson, R. W., and Wormald, N. C. Generating and Counting Hamilton Cycles in Random Regular Graphs; Journal of Algorithms Vol. 21, 1996, 176-198.|
|Abstract: ||Let G be chosen uniformly at random from the set G script sign(r, n) of mr-regular graphs with vertex set [n]. We describe polynomial time algorithms that whp (i) find a Hamilton cycle in G, and (ii) approximately count the number of Hamilton cycles in G|
|Description: ||published source had been acknowledged
original journal website: http://www.informatik.uni-trier.de/~ley/db/journals/jal/jal21.html|
|Appears in Collections:||Mathematics|
Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.